# SDR CALA2022061701525

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,935 hours, 25,772 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: #3 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO IAD DUE TO DCA HAVING AVAILABLE RUNWAY BELOW MINIMUM REQUIREMENT FOR MEL 2764R. SR MGR MC NEELEY NOTIFIED. SPOILER 3 INOP PLACED ON MEL. HAS HISTORY. DDP COMPLIED WITH. ADD EMP:U244875 PLACE NUMBER THREE SPOILER ON MAL. DDP COMPLIED WITH

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 6/17/22.SPOILER 3 INOP.INSTALLED #3 LEFT SPOILER SERVO CONTROL ACTUATOR.
